Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Have subconjunctival hemorrhage in one eye. Can I exercise while having one of my eye clotted? Any suggestion?

I have a subconjunctival hemorrhage in my left eye. When I went to my optometrist Friday, my eye was barely red. The next day about 1/4th of my eye was clotted red. I went to my physician and he gave me eye drops. My eye is still very swollen. Can I exercise while having one of my eye clotted? In most situations, anywhere from being sick to having a rash , I have found the exercise fixes everything and speeds up the process of recovery.
Asked On : Wed, 11 Jul 2012
Answers:  1 Views:  756
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
While exercise while likely not help this hemorrhage resolve faster, you can safely exercise without fear of further harm. Subconjuctival hemorrhages resolve on their own often in a few days to a week as the body resorbes the extravascated blood.
Answered: Wed, 11 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor